# SDR HEEA107342

- Difficulty date: April 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 9,449 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 7620508001133
- Condition: Missing
- Location: Access Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT A LOUD NOISE WAS HEARD.  RETURNED TO CAMERON.  MAINTENANCE FOUND THE ACCESS DOOR AND HINGE PIN MISSING FROM THE FRONT OF THE FORWARD COWLING.  REPLACED HINGE.
